skin-hair-icon
HISTAMINE and eczema
I have been having a very bad bout of eczema for over 2-3 years, my doctor gave me an antihistamine in response. This has made all my symptoms go away. But if I don't take it they reappear immediately. After a third consultation my doctor changed the prescription, the new pills were not antihistamines and as such did not prevent my eczema. What I want to ask is can histamine intolerance be the root cause of atopic dermatitis??
39 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

No ...u can switch over.. for detailed prescription do direct online consultation with photos
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.